I have been on Vimpat since November and I have gained over 35 lbs has anyone else had this issue?
Hi dianeberardi! A side effect of taking Vimpat can cause rapid gain weight. If you feel like you're nervous about gaining more weight you should call your dr. And see if you could try something new. Best of luck!
I have been on Vimpat for 21/2 years and did not experience major weight gain. I would bring this issue up with your doctor. Vimpat is known to cause weight gain (but not severe so i would def talk to your doctor about it) but perhaps there is another medication that can control your seizures without such a drastic weight gain. Best of luck to you!
- Vimpat Information for Consumers
- Vimpat Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vimpat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Aug 2010 • 3 answers
Updated 2 Jan 2014 • 5 answers
Updated 15 Nov 2017 • 4 answers
Updated 3 Jul 2016 • 2 answers
Updated 19 Aug 2018 • 3 answers